# SDR VTZA200500067

- Difficulty date: May 1, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N648BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7406
- System (JASC): 3244 · Tire
- Part: Tire
- Part serial: 04314331
- Condition: Separated
- Location: Lt Mlg
- Part time: 234 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: E
- Precautionary procedure: A

## Discrepancy

BANGING NOISE ON LT SIDE OF AC AFTER ROTATION, NR 2 MAIN TIRE TREAD SEPARATED CAUSING FLAP AND FUSELAGE DAMAGE.  REMOVED AND REPLACED NR 2 MLG TIRE REF AMM CH 32-41-01.  INSPECTED PRESSURE BEFORE REMOVAL WAS 170PSI.  C/W BOROSCOPE OF THE LT ENGINE DUE TO POSSIBLE FOD DAMAGE.  NO DEFECTS FOUND.  INSPECTED FAN BLADES FOR POSSIBLE DAMAGES NO DEFECTS NOTED.  REMOVED AND REPLACED NR 1 MAIN WHEEL ASSY.  COMPLIED WITH TIRE BURST INSPECTION.
